PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Wilkie and Paris’s notion of fullness

Volume 245 / 2019

Tin Lok Wong Fundamenta Mathematicae 245 (2019), 79-100 MSC: Primary 03C62; Secondary 03H15. DOI: 10.4064/fm491-7-2018 Published online: 14 December 2018

Abstract

In their comprehensive study of the End-Extension Question, Wilkie and Paris devised a special notion of saturation called \emph {fullness} for models of arithmetic (Logic, Methodology and Philosophy of Science VIII, North-Holland, 1989, pp. 143–161). In this paper, we take a closer look at that notion of fullness and refine some results in the Wilkie–Paris paper. In particular, we characterize fullness in terms of the existence of recursively saturated end extensions. From this we deduce that every countable $\mathrm {I}\Delta _0$-full model of $\mathrm {I}\Delta _0+\mathrm {B}\Sigma _1$ is $(\mathrm {I}\Delta _0+\mathrm {B}\Sigma _1)$-full.

Authors

  • Tin Lok WongInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image